# SDR SWAA2021101829129

- Difficulty date: October 12, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737
- Aircraft serial: 33988
- Aircraft time: 58,845 hours, 34,859 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT MAIN WHEEL WELL BRACKET CRACKED STA 663 ABOVE # 1 AFT BOOST PUMP ; / [01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02
